Communications in Mathematical Physics

, Volume 220, Issue 1, pp 41–67 | Cite as

Geometric Optics and Long Range Scattering¶for One-Dimensional Nonlinear Schrödinger Equations

  • Rémi Carles

Abstract:

With the methods of geometric optics used in [2], we provide a new proof of some results of [10], to construct modified wave operators for the one-dimensional cubic Schrödinger equation. We improve the rate of convergence of the nonlinear solution towards the simplified evolution, and get better control of the loss of regularity in Sobolev spaces. In particular, using the results of [9], we deduce the existence of a modified scattering operator with small data in some Sobolev spaces. We show that in terms of geometric optics, this gives rise to a “random phase shift” at a caustic.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Rémi Carles
    • 1
  1. 1.Antenne de Bretagne de l'ENS Cachan and IRMAR, Campus de Ker Lann, 35 170 Bruz, France.¶E-mail: carles@maths.univ-rennes1.frFR

Personalised recommendations